Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 59, NWS Springfield, MO

May 19, 2017Bates County, Vernon County, Missouri

NWS Springfield, MO issued this river flood warning at May 19, 2017, 9:44 AM CDT for Bates County, Vernon County, Missouri. It took effect at May 21, 2017, 4:00 PM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
May 19, 2017, 9:44 AM CDT (14:44 UTC)
In effect from
May 21, 2017, 4:00 PM CDT
Expired
May 20, 2017, 9:44 AM CDT
In force
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Bates County, MO, Vernon County, MO

The radar

The Pleasant Hill radar (KEAX), 86 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Osage River near Schell City (SCZM7). The gauge peaked at 27.65 ft at May 18, 2017, 9:00 AM CDT.

actionminormoderate303505/1905/2005/21
Action stage
28 ft
Minor stage
30 ft
Moderate stage
35 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06918070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

338 
WGUS43 KSGF 191444
FLWSGF


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
944 AM CDT Fri May 19 2017

...The National Weather Service in Springfield has issued a Flood 
Warning for the following rivers in Missouri...

  Marmaton River near Nevada affecting Vernon County.
  Osage River near Schell City affecting Bates and Vernon Counties.
  Sac River near Caplinger Mills affecting Cedar County.


.This warning is based on future forecast precipitation amounts of 
around 1.50 inches during the next 48 hours near the river basin.
If conditions warrant...additional rises or falls may occur based on 
future precipitation and runoff. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Those with property and livestock along the river should continue to 
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at 
http://water.weather.gov/ahps2/ index.php?wfo=sgf 

&&

MOC217-200244-
/O.NEW.KSGF.FL.W.0058.170520T2331Z-170524T0600Z/
/NVDM7.1.ER.170520T2331Z.170522T0600Z.170523T0600Z.NO/
944 AM CDT Fri May 19 2017

...For the Marmaton River near Nevada...
* At 8:45 AM Friday The stage was 4.5 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by tomorrow 
  evening and continue to rise to near 22.4 feet by early Monday 
  morning. The river will fall below flood stage by early Tuesday 
  morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Marmaton River Basin
  Nevada           20   4.5 Fri 09 AM   9.6  21.9  22.1


&&


LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454

 

$$

MOC013-217-200243-
/O.NEW.KSGF.FL.W.0059.170521T2159Z-000000T0000Z/
/SCZM7.1.ER.170521T2159Z.170524T0000Z.000000T0000Z.NO/
944 AM CDT Fri May 19 2017

...For the Osage River near Schell City...
* At 8:45 AM Friday The stage was 27.2 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by Sunday 
  afternoon and continue to rise to near 31.7 feet by Tuesday 
  evening.
* Impact...At 31.5 feet...The main road of the Schell Osage 
  Conservation Area floods west of the conservation office. The north
  campground main road of the Schell Osage Conservation area floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Osage River Basin
  Schell City      30  27.2 Fri 09 AM  27.0  29.5  30.7


&&


LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416

 

$$

MOC039-200243-
/O.NEW.KSGF.FL.W.0060.170520T1621Z-170524T0000Z/
/CMZM7.1.ER.170520T1621Z.170521T1200Z.170523T0000Z.NO/
944 AM CDT Fri May 19 2017

...For the Sac River near Caplinger Mills...
* At 8:45 AM Friday The stage was 14.8 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is forecast. 
* Forecast...The river will rise above flood stage by tomorrow late 
  morning and continue to rise to near 18.3 feet by Sunday morning. 
  The river will fall below flood stage by Monday evening.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach 
  approximately three feet in depth at the Caplinger Mills 
  Campground.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sat   Sun   Mon

Sac River Basin
  Caplinger Mills  16  14.8 Fri 09 AM  15.2  18.3  16.8


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
2 follow-up statements
758 
WGUS83 KSGF 200156
FLSSGF
Flood Statement
National Weather Service Springfield MO
856 PM CDT Fri May 19 2017

 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Marmaton River near Nevada affecting Vernon County 
  Osage River near Schell City affecting Bates and Vernon Counties 
  Sac River near Caplinger Mills affecting Cedar County 
   
.Heavy rainfall over the last 24 hours is resulting in rises on 
area rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC217-201656-
/O.EXT.KSGF.FL.W.0058.170521T0534Z-170523T1647Z/
/NVDM7.1.ER.170521T0534Z.170522T0000Z.170522T1647Z.NO/
856 PM CDT Fri May 19 2017

...For the Marmaton River near Nevada...
* At  8:45 PM Friday The stage was 4.6 feet. 
* Flood stage is 20.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by early Sunday morning and 
  continue to rise to near 21.0 feet by Sunday evening.  The river 
  will fall below flood stage by late Monday morning.
* Impact...At 22.0 feet...Flood waters impact the county road west of 
  Nevada at the gage site. 

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Marmaton River Basin
  Nevada           20   4.6 Fri 09 PM  20.6  20.4  17.8


&&


LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454

 

$$

MOC013-217-201655-
/O.EXT.KSGF.FL.W.0059.170521T2100Z-000000T0000Z/
/SCZM7.1.ER.170521T2100Z.170524T0000Z.000000T0000Z.NO/
856 PM CDT Fri May 19 2017

...For the Osage River near Schell City...
* At  8:45 PM Friday The stage was 27.1 feet. 
* Flood stage is 30.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by Sunday afternoon and continue 
  to rise to near 31.7 feet by Tuesday evening.
* Impact...At 31.5 feet...The main road of the Schell Osage 
  Conservation Area floods west of the conservation office. The north
  campground main road of the Schell Osage Conservation area floods.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Osage River Basin
  Schell City      30  27.1 Fri 09 PM  29.5  31.0  31.6


&&


LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416

 

$$

MOC039-201655-
/O.EXT.KSGF.FL.W.0060.170520T1434Z-170524T0200Z/
/CMZM7.1.ER.170520T1434Z.170521T1200Z.170523T0200Z.NO/
856 PM CDT Fri May 19 2017

...For the Sac River near Caplinger Mills...
* At  8:45 PM Friday The stage was 14.7 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by tomorrow late morning and 
  continue to rise to near 18.9 feet by Sunday morning.  The river 
  will fall below flood stage by Monday before midnight.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach 
  approximately three feet in depth at the Caplinger Mills 
  Campground.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Fri   Sat   Sun

Sac River Basin
  Caplinger Mills  16  14.7 Fri 09 PM  18.9  17.0  15.4


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$
479 
WGUS83 KSGF 201021
FLSSGF
Flood Statement
National Weather Service Springfield MO
521 AM CDT Sat May 20 2017

 ...The Flood Warning is cancelled for the following rivers in 
Missouri...
 
  Marmaton River near Nevada affecting Vernon County
  Osage River near Schell City affecting Bates and Vernon Counties
 ...The Flood Warning continues for the following rivers in 
Missouri...
 
  Sac River near Caplinger Mills affecting Cedar County 
   
.Heavy rainfall over the past 24 hours will cause river levels to rise...with
the Sac River near Caplinger Mills expected to rise above flood stage.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.

Stay tuned to NOAA Weather Radio for later statements.

Additional river information can be found on our Advanced Hydrologic 
Prediction Service page at http://water.weather.gov/ahps2/ 
index.php?wfo=sgf 

&&

MOC039-210121-
/O.EXT.KSGF.FL.W.0060.170520T1800Z-170524T0000Z/
/CMZM7.1.ER.170520T1800Z.170521T1200Z.170523T0000Z.NO/
521 AM CDT Sat May 20 2017

...For the Sac River near Caplinger Mills...
* At 4:45 AM Saturday The stage was 15.0 feet. 
* Flood stage is 16.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
  rise to near 18.2 feet by tomorrow morning.  The river will fall 
  below flood stage by Monday evening.
* Impact...At 19.0 feet...Moderate Flood Stage. Flood waters reach 
  approximately three feet in depth at the Caplinger Mills 
  Campground.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Sac River Basin
  Caplinger Mills  16  15.0 Sat 05 AM  18.2  16.8  15.4


&&


LAT...LON 3783 9384 3783 9381 3770 9372 3769 9377

 

$$

MOC217-201051-
/O.CAN.KSGF.FL.W.0058.000000T0000Z-170523T1647Z/
/NVDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
521 AM CDT Sat May 20 2017

The Flood Warning has been cancelled for The Marmaton River near 
Nevada.
* At 4:45 AM Saturday The stage was 5.2 feet. 
* Flood stage is 20.0 feet. 
* Forecast...The river will crest below flood stage at 18.2 feet 
  tomorrow evening.


&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Marmaton River Basin
  Nevada           20   5.2 Sat 05 AM  17.1  17.5  14.5


&&


LAT...LON 3793 9438 3791 9435 3784 9441 3785 9454

 

$$

MOC013-217-201051-
/O.CAN.KSGF.FL.W.0059.000000T0000Z-170520T1021Z/
/SCZM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
521 AM CDT Sat May 20 2017

The Flood Warning has been cancelled for  The Osage River near Schell
City.
* At 4:45 AM Saturday The stage was 27.0 feet. 
* Flood stage is 30.0 feet. 
* Forecast...The river will crest below flood stage at 29.4 feet 
  Monday evening.
* Impact...At 30.0 feet...Flood waters affect the Schell Osage 
  Conservation Area, the Old River Road North of Schell City and Lost
  Creek west of Schell Lake. Flood waters overflow the main river 
  channel at the gage site.

&&


               FLOOD  OBSERVED           FORECAST 7 AM

LOCATION       STAGE STAGE  DAY TIME     Sun   Mon   Tue

Osage River Basin
  Schell City      30  27.0 Sat 05 AM  27.2  29.2  29.4


&&


LAT...LON 3807 9415 3806 9406 3799 9406 3803 9416

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at May 19, 6:28 AM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, May 19, 6:28 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
628 AM CDT Fri May 19 2017

...12z Aviation Update...

.SHORT TERM...(Today and tonight)
Issued at 244 AM CDT Fri May 19 2017

First round of storms that developed Thursday afternoon over the
Central / Southern Plains has moved across most of the forecast
area early this morning. The portion that moved across our
southern tier of counties has produced wind damage from Table Rock
Lake eastward into Christian/Taney/Douglas counties. Storms
crossing the central and northern portion of the forecast area
have mainly produced heavy rain, small hail and wind gusts around
40-50 mph.

Next round of storms developing over north central OK will
gradually weaken through the morning but may hold together long
enough to affect our western counties with sub-severe convection
through mid to late morning.

Will be trimming the tornado watch through the early morning as
strongest storms move eastward across south central MO. Otherwise
expect another round of strong to severe storms to develop from
central OK to eastern Kansas this afternoon and affect our region
this evening and during the overnight hours.

With potentially two more rounds of rain affecting the region,
will go ahead and keep the flash flood watch going over our
western counties and have included Barry/Stone/Lawrence counties.

.LONG TERM...(Saturday through Thursday)
Issued at 244 AM CDT Fri May 19 2017

Expect storms to be ongoing early Saturday morning and into the
afternoon as the surface front shifts eastward with the approach
of the main upper level trough. Dry slot associated with upper
trough passage should overspread the region sometime between late
Saturday afternoon and Saturday evening. As a strong surface high
builds into the region on Sunday,still looks like we will see
below normal temperatures with some location possibly dropping
into the upper 40s Sunday morning.

Low precipitation chances return on Monday as a clipper type
system drops across the region from the northwest. Otherwise it
looks pretty dry and relatively cool through Friday.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 628 AM CDT Fri May 19 2017

Outside of convection, think that VFR conditions will be present
for the three TAF sites today and tonight. However, convection
will be plentiful. This morning, ongoing showers and storms are
moving through. JLN will see a break first later this morning
followed by SGF and BBG.

Additional convection is likely later today and into the overnight
hours of tonight. Exact timing is vague, however, we should have a
better idea of convective timing for late this evening and
overnight by the midday update. In convection expect conditions to
drop off into MVFR range. Winds may become briefly gusty in
heavier cells.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Saturday morning for MOZ055-066>068-
     077-078-088-089-093-094-101>103.

KS...Flash Flood Watch through Saturday morning for KSZ073-097-101.

&&

SHORT TERM...Terry
LONG TERM...Terry
AVIATION...Frye
Hazardous weather outlook, May 19, 4:19 AM CDT, 5 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
419 AM CDT Fri May 19 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200930-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
419 AM CDT Fri May 19 2017

...More Strong to Severe Storms with Heavy Rainfall Possible
Through Saturday...

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Limited Tornado risk.
  Elevated Hail risk.
  Elevated Thunderstorm wind damage risk.
  Elevated Flooding risk.
  Significant Lightning risk.

DISCUSSION...

  Thunderstorms will continue to impact extreme southeast Kansas
  and the Missouri Ozarks through tonight. Strong to severe
  storms will be most likely during the evening and overnight
  hours with wind gusts up to 70 mph and hail up to the size of
  quarters. There will also be a very low tornado risk.

  Areas of heavy rain are likely tonight. Any training of storms
  may lead to localized flooding due to high water tables from
  previous excessive rainfall over the past couple of weeks.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  Storms should come to an end by Saturday night...with storm
  total rainfall amounts of 1 to 3 inches. The heaviest rainfall
  amounts and higher flooding potential is expected to occur over
  southeast Kansas and west central Missouri.

  Additional thunderstorms will return Monday as another storm
  system moves in from the northwest.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation may be needed tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Terry

In the hours before

Local storm report, May 19, 4:20 AM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     VICHY                   38.12N 91.76W
05/19/2017  M59 MPH          MARIES             MO   ASOS

&&

JLR
Local storm report, May 19, 4:37 AM CDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     5 SE STRAFFORD          37.21N 93.05W
05/19/2017                   WEBSTER            MO   AMATEUR RADIO

            LOTS OF 7 TO 10 INCH LIMBS DOWN ON TRAILER
            HOUSE. NUMEROUS 4 TO 6 INCH LIMBS DOWN IN
            AREA. TIME ESTIMATED VIA RADAR.

&&

JLR
Local storm report, May 19, 4:47 AM CDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     5 SE STRAFFORD          37.21N 93.05W
05/19/2017                   WEBSTER            MO   AMATEUR RADIO

            80 FOOT TALL TREE WITH 4 FOOT CIRCUMFERENCE
            AT BASE FELL TAKING OUT POWER POLES AND
            POWER LINES. LOTS OF 7 TO 10 INCH LIMBS DOWN
            ON TRAILER HOUSE. NUMEROUS 4 TO 6 INCH LIMBS
            DOWN IN AREA. TIME ESTIMATED VIA RADAR.

&&

JLR
Local storm report, May 19, 4:52 AM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     VICHY                   38.12N 91.76W
05/19/2017  M59 MPH          MARIES             MO   ASOS

0312 AM     TSTM WND DMG     ELDON                   38.35N 92.58W
05/19/2017                   MILLER             MO   PUBLIC

            A FEW LARGE LIMBS REPORTED DOWN.

0228 AM     TSTM WND DMG     2 E BRUSHYKNOB          36.97N 92.45W
05/19/2017                   DOUGLAS            MO   EMERGENCY MNGR

            LARGE LIMB REPORTED DOWN ON CAR ON HIGHWAY
            C.

0222 AM     LIGHTNING        AVA                     36.96N 92.66W
05/19/2017                   DOUGLAS            MO   PUBLIC

            LIGHTNING STRUCK A HOME. OWNER INDICATED
            SPARKS FROM APPLIANCES WHEN IT OCCURRED.

0220 AM     TSTM WND DMG     1 W AVA                 36.95N 92.67W
05/19/2017                   DOUGLAS            MO   EMERGENCY MNGR

            A LARGE TREE WAS REPORTED DOWN ON THE ROAD.

0220 AM     TSTM WND DMG     5 SE STRAFFORD          37.21N 93.05W
05/19/2017                   WEBSTER            MO   AMATEUR RADIO

            80 FOOT TALL TREE WITH 4 FOOT CIRCUMFERENCE
            AT BASE FELL TAKING OUT POWER POLES AND
            POWER LINES. LOTS OF 7 TO 10 INCH LIMBS DOWN
            ON TRAILER HOUSE. NUMEROUS 4 TO 6 INCH LIMBS
            DOWN IN AREA. TIME ESTIMATED VIA RADAR.

0209 AM     TSTM WND DMG     2 ESE ELKHEAD           37.00N 92.90W
05/19/2017                   CHRISTIAN          MO   PUBLIC

            TWO VERY LARGE OAK TREES REPORTED DOWN ON
            194 LEMING ROAD AT THE DOUGLAS AND CHRISTIAN
            COUNTY LINE.

0202 AM     TSTM WND DMG     2 NW ROME               36.87N 92.81W
05/19/2017                   DOUGLAS            MO   PUBLIC

            REPORTS OF TREES DOWN FROM DD HIGHWAY SOUTH
            OF GOODHOPE CLOSE TO PLAINVIEW SCHOOL.

0200 AM     TSTM WND DMG     CHADWICK                36.93N 93.05W
05/19/2017                   CHRISTIAN          MO   LAW ENFORCEMENT

            A TREE WAS BLOWN ONTO A HOME CAUSING
            SIGNIFICANT ROOF DAMAGE.

0200 AM     TSTM WND DMG     CHADWICK                36.93N 93.05W
05/19/2017                   CHRISTIAN          MO   EMERGENCY MNGR

            REPORTS RELAYED FROM FIRE DEPT OF TREE DOWN
            ON HIGHWAY 125. TREES REPORTED DOWN ON TWO
            HOMES.

0157 AM     TSTM WND DMG     TURNERS                 37.18N 93.16W
05/19/2017                   GREENE             MO   EMERGENCY MNGR

            MULTIPLE TREES WERE REPORTED DOWN IN THE
            6400 BLOCK OF EAST SKYLINE DRIVE AND
            RIDGELINE BLOCKING ROAD..

0156 AM     TSTM WND DMG     TURNERS                 37.18N 93.16W
05/19/2017                   GREENE             MO   EMERGENCY MNGR

            LARGE TREE REPORTED DOWN NEAR THE
            INTERSECTION OF STATE HIGHWAY D AND HIGHWAY
            125.

0154 AM     TSTM WND DMG     TURNERS                 37.17N 93.16W
05/19/2017                   GREENE             MO   EMERGENCY MNGR

            TREES BLOWN ONTO TWO HOMES CAUSING DAMAGE.

0150 AM     HAIL             2 S HIGHLANDVILLE       36.91N 93.28W
05/19/2017  E0.75 INCH       CHRISTIAN          MO   PUBLIC

0148 AM     TSTM WND DMG     TANEYVILLE              36.74N 93.03W
05/19/2017                   TANEY              MO   EMERGENCY MNGR

            ROOF DAMAGE REPORTED TO HOMES.

0147 AM     TSTM WND DMG     MERRIAM WOODS           36.71N 93.16W
05/19/2017                   TANEY              MO   LAW ENFORCEMENT

            ROOF DAMAGE REPORTED TO HOMES.

0147 AM     TSTM WND DMG     1 SW TANEYVILLE         36.73N 93.05W
05/19/2017                   TANEY              MO   EMERGENCY MNGR

            NUMEROUS TREES REPORTED DOWN ON HULLS FORD
            ROAD.

0146 AM     TSTM WND DMG     1 SW TANEYVILLE         36.73N 93.05W
05/19/2017                   TANEY              MO   LAW ENFORCEMENT

            A LARGE TREE WAS REPORTED DOWN ACROSS
            HIGHWAY 76.

0140 AM     TSTM WND DMG     1 E FORSYTH             36.68N 93.10W
05/19/2017                   TANEY              MO   AMATEUR RADIO

            REPORTS OF LIMBS FROM 3 TO 4 INCHES IN
            DIAMETER ON THE ROAD.

0139 AM     TSTM WND DMG     MERRIAM WOODS           36.71N 93.16W
05/19/2017                   TANEY              MO   FIRE DEPT/RESCUE

            REPORTS OF MULTIPLE POWER LINES AND TREES
            DOWN.

0136 AM     TSTM WND DMG     3 E BATTLEFIELD         37.12N 93.32W
05/19/2017                   GREENE             MO   EMERGENCY MNGR

            REPORT OF 6 " DIAMETER TREE DOWN ON COX ROAD
            ACROSS FROM WANDA GRAY ELEMENTARY.

0130 AM     TSTM WND DMG     3 W BRANSON             36.64N 93.26W
05/19/2017                   TANEY              MO   EMERGENCY MNGR

            *** 1 INJ ***
            RELAYED REPORT FROM LEO, SHINGLES BLOWN OF
            THE CAMDEN HOTEL. FENCE BLOWN DOWN NEAR THE
            TANGER MALL. ONE PERSON REPORTED WITH A HEAD
            INJURY AT THE CAMDEN HOTEL.

0127 AM     TSTM WND DMG     REEDS SPRING            36.75N 93.38W
05/19/2017                   STONE              MO   EMERGENCY MNGR

            A POWERLINE WAS REPORTED DOWN ON HIGHWAY 413
            ACROSS FROM THE REEDS SPRING HIGH SCHOOL.

0110 AM     TSTM WND DMG     3 SSE JENKINS           36.73N 93.67W
05/19/2017                   BARRY              MO   FIRE DEPT/RESCUE

            TREES REPORTED DOWN ON HIGHWAY 39 NORTH OF
            FARM ROAD 2135.

0104 AM     TSTM WND DMG     3 SE SHELL KNOB         36.60N 93.60W
05/19/2017                   BARRY              MO   EMERGENCY MNGR

            REPORT OF DOCKS DAMAGED AND BOATS UPSIDE
            DOWN IN THE WATER ON FARM ROAD 1252. TREE
            DAMAGE WAS ALSO REPORTED.

1251 AM     TSTM WND DMG     3 SSW CASSVILLE         36.64N 93.89W
05/19/2017                   BARRY              MO   EMERGENCY MNGR

            RELAYED REPORT FROM FIRE DEPT. LARGE TREE
            BLOCKING FARM ROAD 1100 NEAR FARM ROAD 2205.

&&
Local storm report, May 19, 6:24 AM CDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0139 AM     TSTM WND DMG     ROCKAWAY BEACH          36.70N 93.16W
05/19/2017                   TANEY              MO   EMERGENCY MNGR

            40 INCH DIAMETER TREE DOWN AT 137 LOTUS IN
            ROCKAWAY BEACH. TIME ESTIMATED VIA RADAR.

&&

JLR
Local storm report, May 19, 9:35 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
935 AM CDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     TORNADO          1 SW TURNERS            37.17N 93.16W
05/19/2017                   GREENE             MO   NWS STORM SURVEY

            EF-0 TORNADO UPROOTED NUMEROUS TREES ALONG
            ITS PATH. SOME TREES FELL ON HOMES. MAXIMUM
            WINDS WERE ESTIMATED AT 85 MPH WITH A PATH
            LENGTH OF 2.4 MILES.

&&

BURCHFIELD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 11:34 PM CDTTornado WarningSGFMcDonald41 min
May 18, 11:44 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon50 min
May 19, 12:14 AM CDTTornado WarningSGFBarry, McDonald46 min
May 19, 12:38 AM CDTTornado WarningSGFBarry, Stone52 min
May 19, 1:16 AM CDTTornado WarningSGFChristian, Stone, Taney44 min
May 19, 1:47 AM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Greene, Ozark, Taney, Webster and 1 more58 min
May 19, 1:56 AM CDTTornado WarningSGFChristian, Douglas, Ozark, Taney, Webster, Wright49 min
May 19, 2:28 AM CDTTornado WarningSGFDouglas, Howell, Ozark, Texas, Wright47 min
May 19, 3:01 AM CDTTornado WarningSGFDent, Howell, Oregon, Shannon, Texas44 min
May 19, 9:44 AM CDTRiver Flood WarningSGFVernon5 days
May 19, 9:44 AM CDTRiver Flood WarningSGFCedar4 days
May 19, 2:34 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton56 min
May 19, 3:03 PM CDTFlash Flood WarningSGFMcDonald, Newton12 hr
May 19, 3:13 PM CDTTornado WarningSGFJasper, Lawrence, Newton47 min
May 19, 3:23 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, McDonald, Newton67 min
May 19, 3:40 PM CDTTornado WarningSGFDade, Lawrence50 min
May 19, 4:01 PM CDTTornado WarningSGFCedar, Dade, Greene, Polk44 min
May 19, 4:11 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Stone, Taney64 min
May 19, 4:36 PM CDTTornado WarningSGFDallas, Hickory, Polk39 min
May 19, 5:03 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Webster, Wright57 min
May 19, 5:46 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Miller, Morgan1 min
May 19, 5:50 PM CDTSevere Thunderstorm WarningSGFBenton, Maries, Miller, Morgan36 min
May 19, 6:24 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton51 min
May 19, 6:28 PM CDTSpecial Weather StatementSGFMaries47 min
May 19, 6:41 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps49 min
May 19, 6:55 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton65 min

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.